# SDR ASAA2012071292542

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 21,102 hours, 6,686 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002669
- Condition: Failed
- Location: Ee Bay
- Part time: 21,108 hours, 6,687 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN WITH APU PWR ON LT FMC FAIL INDICATION VTK ON CAPTAIN SIDE.  ACFT GROUNDED.  R & R NR 1 FMC COMPUTER IAW MM 34-61-02.  SYS OPS CHECK GOOD.
